# SDR 0102019620

- Difficulty date: June 2, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N620NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47533
- Aircraft time: 56,252 hours, 68,381 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT FL330 AND RAT -20C, THE LEFT THROTTLE WOULD NOT MOVE WITH POWER AT 1.80 EPR.  AFTER TWO TRIES, THE THROTTLE WOULD INCH FORWARD TO 1.90 EPR BUT WOULD NOT GO LOWER THAN 1.80 EPR.  ON DESCENT, RAT 0C, THROTTLE FREED UP AND OPERATED NORMALLY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND STANDING WATER IN COWL.  DRAINED WATER FROM COWL.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
